Unknown

Dataset Information

Auto-immune thyroid dysfunction induced by tyrosine kinase inhibitors in a patient with recurrent chordoma.


ABSTRACT:

Background

While hypothyroidism has frequently been reported with the use of TKIs, the thyroid-stimulating hormone (TSH) suppressing effect of TKIs is rare, except for thyroiditis. We describe a case with progressive recurrent chordoma who initially became hyperthyroid in a context of autoimmunity under sorafenib treatment and later under imatinib treatment.

Case presentation

A 57-year-old man with lumbar chordoma began daily treatment of 800 mg sorafenib. He did not have any other medication or recent iodinated-contrast exposure and his family history was negative for thyroid and autoimmune disease. There was no history of neck pain, irradiation or trauma, recent fever or viral illness. Pre-treatment TSH was normal. After 18 weeks of treatment, the patient presented hyperth

SUBMITTER: Eroukhmanoff J 

PROVIDER: S-EPMC4997685 | biostudies-literature | 2016 Aug

REPOSITORIES: biostudies-literature